MathSciNet Relay Station
MathSciNet bibliographic data
MR1113685 57R50 (53C15 58D10)
McDuff, Dusa Blow ups and symplectic embeddings in dimension $4$. Topology 30 (1991), no. 3, 409–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement